# SDR CA140122007

- Difficulty date: January 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,469 hours
- Engine: Pwc PW306C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Ejector
- Part number: 870011
- Condition: Venting
- Location: Fuel Waste
- Part time: 1,124 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE OPERATING THE APU ON THE GROUND CROSSFEED WAS SELECTED TO CORRECT A GROWING FUEL IMBALANCE.  SHORTLY AFTER SELECTING CROSSFEED FUEL WAS COMING FROM THE ENGINE DRAIN MAST.  CROSSFEED WAS IMMEDIATELY HALTED AND FUEL VENTING STOPPED.
